Journal of Nonlinear Mathematical Physics

Volume 5, Issue 1, February 1998, Pages 1 - 7

On the Moyal Quantized BKP Type Hierarchies

Authors
Dolan Chapa Sen, A. Roy Chowdhury
Corresponding Author
Dolan Chapa Sen
Received 30 June 1997, Accepted 17 July 1997, Available Online 1 February 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.1.1How to use a DOI?
Abstract
Quantization of BKP type equations are done through the Moyal bracket and the formalism of pseudo-differential operators. It is shown that a variant of the dressing operator can also be constructed for such quantized systems.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 1
Pages
1 - 7
Publication Date
1998/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Dolan Chapa Sen
AU  - A. Roy Chowdhury
PY  - 1998
DA  - 1998/02
TI  - On the Moyal Quantized BKP Type Hierarchies
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 7
VL  - 5
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.1.1
DO  - https://doi.org/10.2991/jnmp.1998.5.1.1
ID  - Sen1998
ER  -